MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD MAX¿ MRSA XT; SEE H.10

BECTON, DICKINSON & CO. (SPARKS) BD MAX¿ MRSA XT; SEE H.10
Model Number 443461
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using bd max¿ mrsa xt false positives occurred.The following information was provided by the initial reporter: "customer reports almost 25% false positives for product 443461.".
 
Additional Manufacturer Narrative
Common device name: system, nucleic acid amplification test, dna, methicillin resistant staphylococcus aureus, direct specimen.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report 1119779-2022-01342 was sent in error.There was no report of serious injury, medical intervention, or reportable device malfunction.Therefore this is not considered to be a reportable malfunction.
 
Event or Problem Description

Brand Name
BD MAX¿ MRSA XT
Common Device Name
SEE H.10
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15677228
Report Number1119779-2022-01342
Device Sequence Number6407123
Product Code NQX
UDI-Device Identifier00382904434618
UDI-Public00382904434618
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K133605
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number443461
Device Catalogue Number443461
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2022
Supplement Date Received by Manufacturer10/25/2022
Initial Report FDA Received Date10/26/2022
Supplement Report FDA Received Date01/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown